# SDR SWAA2025021386454

- Difficulty date: January 15, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT AFT PAX CABIN S-8R BS907.<[01] INSTALLED REPAIR PARTS AT BS907 BETWEEN S-7R TO S-9 IAW SRM 51-40-02-0G-0 AND EA NO 25-153-00138 REV A;[02] VERIFIED CORRECTIVE ACTION
